Last reply 6 months ago
News

I just got called and told by the endocrinologist that I have Graves’ disease. I had to go see him and do the tests because my gp noticed something on my monthly blood test. I guess it’s one of the risks that you have to take to do lemtrada. Has anybody else been diagnosed with a new autoimmune condition after the three day course of lemtrada?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
6 months ago

@hoytfreak , this is the thyroid problem, which is acknowledged as a potential side-effect of Lemtrada.

It is usually treated with a daily medication, which is a small price to pay.

However, it has also been reported that these indicators can go up and down, so you may want to wait for next month’s bloods before starting treatment.


briant
6 months ago

GRAVES disease they could of give it a nicer name


hoytfreak
6 months ago

I would wait but when I went to the endocrinologist I did blood tests and the radioactive iodine test so I’d say it is confirmed.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.